ABDELHAKIM BOUA, and LAHCEN OUKHTITE, (2013) Semiderivations Satisfying Certain Algebraic Identities on Prime Near-Rings. Asian. European Journal of Mathematics, Vol. 6, No. 3(2013) 1350013 (8 pages).

Full text not available from this repository.
Item Type: Article
Subjects: MAth et Info > Algèbre & Applications
Divisions: Faculte des Sciences > Math et Info
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:18
URI: http://eprints.umi.ac.ma/id/eprint/792

Actions (login required)

View Item View Item